MathSciNet Relay Station
MathSciNet bibliographic data
MR894448 (88m:57012) 57M25
Przytycki, Józef H.; Traczyk, Paweł Conway algebras and skein equivalence of links. Proc. Amer. Math. Soc. 100 (1987), no. 4, 744–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement